# SDR 2006UALA01933

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Undersize
- Location: Bs 727c S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PIT REPLACMENT SKIN PANEL TEAR STRAP WAS FOUND TO BE SLIGHTLY SMALLER THAN THE ORIGINAL SKIN AT BS 727C +10" STR 20.  MAJOR REPAIR: TRIMMED TEAR STRAP OF NEW REPLACEMENT SKIN TO CLEAR THE ORIGINAL FASTENERS AND ADDED 2 NEW FASTENERS.
